MathSciNet Relay Station
MathSciNet bibliographic data
MR991030 58E07 (47H15)
López-Gómez, J. Multiparameter local bifurcation based on the linear part. J. Math. Anal. Appl. 138 (1989), no. 2, 358–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement